# SDR AALA202510015874

- Difficulty date: September 15, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N863NN
- Make and model: Boeing 737823
- Aircraft serial: 30903
- Aircraft time: 44,009 hours, 18,774 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: G7 EMERGENCY PROXIMITY LIGHTS LENS ARE CRACKED. REMOVED AND REPLACED G7 EMERGENCY PROXIMITY LIGHTS AND PERFORMED SATISFACTORY OPERATIONAL CHECK GOOD. PER B737NG AMM 33-51-14.
